# SDR 2008UALA02253

- Difficulty date: April 16, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 60,915 hours, 35,707 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  FOUND FIRST OBSERVERS O2 MASK LEAKING AT QUICK DISCONNECT FITTING, REPLACED MASK AND STOWED PER AMM 35-12-85 FOUND B-NUT LEAKING ON EXTERNAL FILL VLV. (B-NUT LOCATED INSIDE BOTTLE ACCESS PANEL) SECURED B-NUT LEAK CHECKED PER MM 35-12-00 501. SERVICED OXYGEN TO 1850 PSI. AC OK FOR SERVICE.
